# SDR 98ZZZX3626

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1568X
- Make and model: Beech C90A
- Aircraft serial: LJ1368
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21139
- Condition: Mlg
- Location: Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE BRAKE ASSY REPLACEMENT (2 EACH), FOUND THE TSO:  ZERO ASSY WAS IMPROPERLY ADJUSTED PER THE COMPONENT OVERHAUL MANUAL.  THE BRAKES WOULD NOT HOLD.  OVERHAUL BY AVIALL AT TEB NJ CRIS NR VFTR164L NR 04PW13371 AND 04PW13372.  8-14-98.  AVIALL WAS NOTIFIED.
